Alert archive / Louisiana / River Flood Warnings in 2012
River Flood Warning 110, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Dec 29, 2012, 9:52 AM CST for Tangipahoa Parish, Louisiana. It took effect at Dec 30, 2012, 4:00 AM CST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2012, 9:52 AM CST (15:52 UTC)
- In effect from
- Dec 30, 2012, 4:00 AM CST
- Expired
- Jan 1, 2013, 3:00 PM CST
- In force
- 59 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Tangipahoa Parish, LA
The river
Written for the forecast point Tangipahoa River at Robert (ROBL1). The gauge peaked at 16.26 ft at Dec 30, 2012, 11:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
837 WGUS44 KLIX 291552 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 952 AM CST SAT DEC 29 2012 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-302152- /O.NEW.KLIX.FL.W.0110.121230T1048Z-130101T0000Z/ /ROBL1.1.ER.121230T1048Z.121231T0000Z.121231T1800Z.NO/ 952 AM CST SAT DEC 29 2012 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE TANGIPAHOA RIVER NEAR ROBERT. * FROM LATE TONIGHT TO MONDAY EVENING. * AT 8:30 AM SATURDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND THEN CONTINUE TO RISE UNTIL CRESTING AT AROUND 15.5 FEET BY TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER. $$
4 follow-up statements
522 WGUS84 KLIX 300156 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 756 PM CST SAT DEC 29 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-310756- /O.EXT.KLIX.FL.W.0110.121230T1000Z-130101T0000Z/ /ROBL1.1.ER.121230T1000Z.121231T0000Z.121231T1800Z.NO/ 756 PM CST SAT DEC 29 2012 THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR ROBERT. * FROM LATE TONIGHT TO MONDAY EVENING. * AT 6:30 PM SATURDAY THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND CONTINUE RISING TO A STAGE NEAR 15.5 FEET BY TOMORROW EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE ON EARLY AFTERNOON MONDAY DECEMBER 31. * IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER. $$
273 WGUS84 KLIX 301553 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 953 AM CST SUN DEC 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-312153- /O.EXT.KLIX.FL.W.0110.000000T0000Z-130101T1030Z/ /ROBL1.1.ER.000000T0000Z.121231T0000Z.130101T0430Z.NO/ 953 AM CST SUN DEC 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR ROBERT. * UNTIL LATE MONDAY NIGHT. * AT 8:30 AM SUNDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING AT AROUND 16.0 FEET BY EARLY TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING. * IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH AREAS UNDER WATER. * IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER. $$
836 WGUS84 KLIX 310123 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 722 PM CST SUN DEC 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-010722- /O.EXT.KLIX.FL.W.0110.000000T0000Z-130101T1800Z/ /ROBL1.1.ER.000000T0000Z.121231T0600Z.130101T1200Z.NO/ 722 PM CST SUN DEC 30 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR ROBERT. * UNTIL TUESDAY AFTERNOON. * AT 6:30 PM SUNDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS NEAR CREST. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE ON TUESDAY MORNING JANUARY FIRST. * IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH AREAS UNDER WATER. $$
069 WGUS84 KLIX 311648 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 1048 AM CST MON DEC 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && LAC105-012100- /O.EXT.KLIX.FL.W.0110.000000T0000Z-130101T2100Z/ /ROBL1.1.ER.000000T0000Z.121231T0900Z.130101T1500Z.NO/ 1048 AM CST MON DEC 31 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE TANGIPAHOA RIVER NEAR ROBERT. * UNTIL TUESDAY AFTERNOON. * AT 9:30 AM MONDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * THE FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH AREAS UNDER WATER. * IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER. $$ 98/SO
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Dec 29, 9:04 AM CST, 48 minutes earlier.
Area forecast discussion, Dec 29, 9:04 AM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
904 AM CST SAT DEC 29 2012
.UPDATE...
.SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. A VERY DRY AND STABLE
SOUNDING THIS MORNING WITH A PW OF 0.27 INCHES AND AN LI OF 20.0.
A LAPSE RATE IN PLACE BETWEEN THE SURFACE AND 900 MB AS COLD AIR
ADVECTION CONTINUES ACROSS THE REGION WITH TEMPERATURES RANGING
FROM THE LOW 40S TO THE LOW 30S BETWEEN THE LEVELS. A LARGE CAP OF
DRY AIR IN PLACE ABOVE 900 MB AS WELL. STRONG NORTH...NORTHWESTERLY
FLOW IN THE LOWEST LEVELS BELOW 850 MB WITH A STRONG WEST...SOUTHWESTERLY
FLOW IN PLACE ALOFT.
&&
.DECISION SUPPORT...
&&
.PREV DISCUSSION... /ISSUED 520 AM CST SAT DEC 29 2012/
DISCUSSION...
UPDATED FOR AVIATION DISCUSSION BELOW. 14/MM
AVIATION...
MVFR STRATUS DECK PERSISTS OVER THE TERMINALS EARLY THIS MORNING.
SATELLITE LOOP SHOWS THIS CLOUD COVER ERODING FROM THE WEST OVER
WESTERN LA. EXPECT CEILINGS TO GRADUALLY IMPROVE TO AROUND 2500 FT
THEN CLEAR BY LATE MORNING. HAVE GONE WITH THE SLOWEST GUIDANCE
WITH CLEARING TRENDS...GENERALLY CLEARING AT KBTR/KMCB 15-16Z AND
REMAINDER OF TERMINALS 16-18Z. VFR CONDITIONS AFTER 18Z. NORTHWEST
WINDS 10-15 KTS WITH GUSTS 15-25 KTS EXPECTED TODAY. WINDS WILL
BECOME NORTH AND DECOUPLE TO 5-10 KTS AROUND SUNSET. 14/MM
PREV DISCUSSION... /ISSUED 407 AM CST SAT DEC 29 2012/
SHORT TERM...
A COLD WEEKEND IN STORE WITH FREEZING TEMPS OVERNIGHT TONIGHT.
HAVE OPTED TO KEEP A HARD FREEZE WARNING OFF THE TABLE FOR NOW IN
LIEU OF TWO REASONS. ONE IS WIND SPEEDS...EVENTHOUGH WIND SPEEDS
ARE EXPECTED TO BE VERY LOW TO NIL TONIGHT...EVEN THE MOST GENTLE BREEZE
WILL CAUSE RELATIVELY WARMER TEMPS TO BE MIXED DOWN FROM THE VERY
LOW INVERSION LEVEL. THE SECOND REASON IS SUGGESTED LOWEST TEMPS
OF ONLY 26 DEGREES FOR A BRIEF TIME AROUND SUNRISE. HARD FREEZE
CONDITIONS HAVE TEMPERATURE AND AMOUNT OF TIME TO SATISFY. SEVERAL
LOCATIONS MAY REACH 26 DEGREES BUT SHOULD NOT STAY AT THAT LEVEL
MORE THAN AN HOUR. THE SOUTH SHORE CONDITIONS ARE A LITTLE
DIFFERENT. WINDS ON THE LAKES ARE EXPECTED TO REMAIN RATHER HIGH
TONIGHT CAUSING A WELL MIXED BOUNARY LAYER AND WARMER WATER TEMPS
TO HELP MOST IF NOT ALL SOUTH SHORE LOCATIONS REMAIN ABOVE
FREEZING. THE ONLY AREAS THAT WILL HAVE A POSSIBILITY OF SEEING
FREEZING TEMPS WILL BE INTERIOR SECTIONS OF THE SOUTH SHORE. BUT
CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FREEZE WARNING ATTM.
LONG TERM...
THE NEXT SYSTEM STARTS TO AFFECT THE AREA TUESDAY AS CLOUDS AND
RAIN BEGIN TO MOVE IN ALONG ANOTHER COLD FRONT. THIS FRONT IS
EXPECTED TO SLOW AS IT MOVES THROUGH THE AREA AND INTO THE
NORTHERN GULF. OVERRUNNING RAINS ON THE NORTH SIDE OF THE FRONT
WILL FALL THROUGH A SHALLOW COLD AIR MASS KEEPING THINGS VERY COLD
AND WET TUES NIGHT THROUGH EARLY THU MORNING. SIMPLY NASTY FOR THE
START TO THE NEW YEAR. CEILINGS LOOK TO BE ALL OVER THE PLACE FOR
THE MIDNIGHT NEW YEAR CELEBRATIONS. SOME LOCATIONS LIKE
BATON ROUGE...MCCOMB...AND SLIDELL MAY SEE CLOUD DECKS AT AROUND
1500 FEET WHILE LOCATIONS SOUTH OF THE LAKES MAY SEE DECKS AROUND
4K TO 6K FEET. THIS IS STILL A LITTLE WAYS OUT TO GIVE VERY GOOD
CLOUD HEIGHT CONDITIONS BUT ALL AREAS SHOULD START TO SEE SOME CLOUDINESS.
MARINE...
MODERATE OFFSHORE FLOW OCCURRING ACROSS THE COASTAL WATERS TONIGHT
IN THE WAKE OF THE COLD FRONT WHICH CROSSED THIS WATERS LAST
EVENING. WINDS RUNNING 20-25 KTS OVER THE LAKES AND OFFSHORE WATERS.
EXPECTING WINDS TO DIMINISH BELOW 20 KTS OVER LAKE PONTCHARTRAIN AND
LAKE MAUREPAS AROUND MID MORNING. WILL KEEP SCA GOING FOR ALL WATERS
UNTIL 15Z AND LOWER IT FOR THE TWO LAKES THEREAFTER. WILL KEEP SCA
GOING FOR THE REMAINDER OF THE MARINE WATERS UNTIL 12Z SUNDAY. A
SLIGHT LULL IN THE WINDS IS EXPECTED THIS AFTN BUT WINDS WILL PICK
UP AGAIN THIS EVENING AS COLD AIRMASS SETTLES OVER THE WATERS
SUPPORTING THE CONTINUATION OF THE SCA. WINDS WILL SUBSIDE TO 5-15
KTS AND VEER TO THE EAST THEN SOUTHEAST SUNDAY AFTN/SUNDAY NIGHT AS
SFC HIGH PRESSURE MOVES OVER THEN EAST OF THE WATERS. ONSHORE FLOW
WILL DEVELOP BY MONDAY IN RESPONSE TO THE NEXT DIGGING UPPER TROUGH
OVER THE ROCKIES. CAUTION FLAGS MAY BE NEEDED OVER THE WATERS BY
MONDAY NIGHT AS THE PRESSURE GRADIENT TIGHTENS. THE NEXT COLD FRONT
WILL CROSS THE WATERS LATE ON NEW YEARS DAY. SCEC/SCA CONDITIONS ARE
EXPECTED IN THE WAKE OF THE FRONT LASTING THROUGH LATE NEXT WEEK AS
MODERATE OFFSHORE FLOW DEVELOPS. 14/MM
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT AND RADAR SURVEILLANCE.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 47 26 50 34 / 0 0 0 10
BTR 51 28 55 38 / 0 0 0 10
ASD 52 27 53 36 / 0 0 0 10
MSY 51 34 53 44 / 0 0 0 10
GPT 52 29 52 37 / 0 0 0 10
PQL 52 26 53 35 / 0 0 0 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 AM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, Dec 29, 5:53 AM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 553 AM CST SAT DEC 29 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-300000- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 553 AM CST SAT DEC 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES REMAIN FOR MOST MARINE AREAS THROUGH MUCH OF TODAY. SMALL CRAFT CAUTION STATEMENTS WILL REPLACE ADVISORIES BY MID MORNING OVER THE LAKES AND SOUNDS. FREEZING CONDITIONS WILL OCCUR OVER AREAS NORTH OF THE LAKES BUT A HARD FREEZE IS NOT EXPECTED AT THIS TIME. INTERIOR SECTIONS SOUTH OF THE LAKES MAY APPROACH FREEZING BUT WIDESPREAD FREEZING CONDITIONS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE MONDAY NIGHT AND TUESDAY...NEW YEARS EVE AND NEW YEARS DAY...AS ANOTHER AREA OF LOW PRESSURE AND COLD FRONT MOVE THROUGH THE AREA. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. OCCASIONAL LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE THE MAIN THREAT FROM THESE THUNDERSTORMS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO REDEVELOP WEDNESDAY NIGHT AND THURSDAY IN THE WAKE OF A GULF LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 6:15 PM CST | Special Marine Warning | LIX | 60 min | |
| Dec 28, 6:42 PM CST | Special Marine Warning | LIX | 63 min | |
| Dec 28, 7:39 PM CST | Special Marine Warning | LIX | 66 min | |
| Dec 28, 8:06 PM CST | Special Marine Warning | LIX | 54 min | |
| Dec 28, 8:22 PM CST | Special Marine Warning | LIX | 53 min | |
| Dec 28, 8:37 PM CST | Special Marine Warning | LIX | 23 min | |
| Dec 28, 8:44 PM CST | Special Marine Warning | LIX | 31 min | |
| Dec 28, 9:16 PM CST | Special Marine Warning | LIX | 59 min | |
| Dec 29, 9:35 AM CST | River Flood Warning | LIX | Saint Tammany | 5 days |
| Dec 29, 3:52 PM CST | Freeze Warning | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena and 6 more | 16 hr |
| Dec 29, 3:52 PM CST | Hard Freeze Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Tangipahoa and 3 more | 7 hr |
Nearby
River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.